# SDR 7AJA20220323003

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N893GT
- Make and model: Airbus A300*
- Aircraft serial: 8155
- Aircraft time: 2,899 hours, 6,140 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR GEARBOX CHIP CAUTION LIGHT ILLUMINATED IN CRUISE FLIGHT.                                                                                                                                  
  THE APPROPRIATE EMERGENCY PROCEDURE WAS FOLLOWED FOR THE CAUTION LIGHT (REDUCE POWER, LAND AS SOON AS POSSIBLE) AND A PRECAUTIONARY LANDING WAS MADE AT AN UNOCCUPIED SOCCER FIELD.                                                                                                                                                                                 
  INSPECTED CHIP DETECTOR AND PERFORMED FAULT ISOLATION TEST IAW AMM 05-50-00,6-1 AND AMM 60-00-00,1-1 AND FOUND NO DEFECTS.  PERFORMED GROUND RUN AND COULD NOT DUPLICATE.
